# SDR BSYA2011027

- Difficulty date: June 29, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N78RE
- Make and model: Beech 58
- Aircraft serial: TH371
- Aircraft time: 15,284 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING SUS PILOT COULD NOT GET THE GEAR TO COME UP, RETURNED TO SUS.  MAINTENANCE FOUND BROKEN LANDING GEAR SAFETY SWITCH WIRE.  REPLACED BROKEN SECTION OF WIRE, OPS CHECKS GOOD.
